Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 306, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Dec 2, 2018, 4:27 PM EST for Brooks County, Lowndes County, Georgia; Jefferson County, Madison County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 2, 2018, 4:27 PM EST (21:27 UTC)
- Expired
- Dec 2, 2018, 5:00 PM EST
- In force
- 33 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jefferson County, FL, Madison County, FL, Brooks County, GA, Lowndes County, GA
The radar
The Moody AFB radar (KVAX), 29 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 2, 10:00 AM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2226 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 486 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 10.9
The text
As transmitted.
297
WUUS52 KTAE 022127
SVRTAE
FLC065-079-GAC027-185-022200-
/O.NEW.KTAE.SV.W.0306.181202T2127Z-181202T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
427 PM EST SUN DEC 2 2018
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Northeastern Jefferson County in Big Bend of Florida...
North central Madison County in Big Bend of Florida...
Southern Lowndes County in south central Georgia...
Southern Brooks County in south central Georgia...
* Until 500 PM EST.
* At 427 PM EST, a severe thunderstorm was located 13 miles south of
Quitman, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lake Park, Valdosta, I-75 At Exit 16, Remerton, Dasher, Twin Lakes,
Cherry Lake, Hamburg, Pinetta, Valdosta Regional Airport,
Kinderlou, I-75 At Exit 5, Lovett, Nankin, Empress, Clyattville,
Blue Springs, I-75 At Exit 11 and Ashville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
A Tornado Watch remains in effect until 600 PM EST for south central
Georgia.
LAT...LON 3080 8313 3077 8314 3076 8313 3063 8314
3063 8327 3061 8326 3053 8367 3067 8374
3093 8315 3083 8310 3080 8310
TIME...MOT...LOC 2127Z 247DEG 32KT 3059 8360
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
33-LF2 follow-up statements
399
WWUS52 KTAE 022145
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
445 PM EST SUN DEC 2 2018
FLC065-022155-
/O.CAN.KTAE.SV.W.0306.000000T0000Z-181202T2200Z/
Jefferson FL-
445 PM EST SUN DEC 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM EST for south central
Georgia.
LAT...LON 3080 8313 3077 8314 3076 8313 3063 8314
3063 8327 3061 8326 3056 8350 3074 8358
3093 8315 3083 8310 3080 8310
TIME...MOT...LOC 2145Z 247DEG 32KT 3065 8343
$$
FLC079-GAC027-185-022200-
/O.CON.KTAE.SV.W.0306.000000T0000Z-181202T2200Z/
Madison FL-Lowndes GA-Brooks GA-
445 PM EST SUN DEC 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EST
FOR NORTH CENTRAL MADISON...SOUTHERN LOWNDES AND SOUTHEASTERN BROOKS
COUNTIES...
At 445 PM EST, a severe thunderstorm was located 12 miles southeast
of Quitman, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lake Park, Valdosta, I-75 At Exit 16, Remerton, Dasher, Twin Lakes,
Cherry Lake, Pinetta, Valdosta Regional Airport, Kinderlou, I-75 At
Exit 5, Nankin, Clyattville, Blue Springs and I-75 At Exit 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
A Tornado Watch remains in effect until 600 PM EST for south central
Georgia.
LAT...LON 3080 8313 3077 8314 3076 8313 3063 8314
3063 8327 3061 8326 3056 8350 3074 8358
3093 8315 3083 8310 3080 8310
TIME...MOT...LOC 2145Z 247DEG 32KT 3065 8343
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
33-LF822
WWUS52 KTAE 022154
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
454 PM EST SUN DEC 2 2018
FLC079-GAC027-185-022200-
/O.CON.KTAE.SV.W.0306.000000T0000Z-181202T2200Z/
Madison FL-Lowndes GA-Brooks GA-
454 PM EST SUN DEC 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EST
FOR NORTH CENTRAL MADISON...SOUTHERN LOWNDES AND SOUTHEASTERN BROOKS
COUNTIES...
At 453 PM EST, a severe thunderstorm was located 8 miles west of Lake
Park, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lake Park, Valdosta, I-75 At Exit 16, Remerton, Dasher, Twin Lakes,
Pinetta, Valdosta Regional Airport, Kinderlou, I-75 At Exit 5,
Clyattville, Blue Springs and I-75 At Exit 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
A Tornado Watch remains in effect until 600 PM EST for south central
Georgia.
LAT...LON 3080 8313 3077 8314 3076 8313 3063 8314
3063 8327 3061 8326 3058 8339 3079 8347
3093 8315 3083 8310 3080 8310
TIME...MOT...LOC 2153Z 247DEG 32KT 3068 8335
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
33-LFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 2, 3:23 PM EST, 1 hour 4 minutes earlier.
Area forecast discussion, Dec 2, 3:23 PM EST, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
323 PM EST Sun Dec 2 2018
.NEAR TERM [Through Tonight]...
Complex of storms ahead of the cold front continues to bring showers
and thunderstorms to the tri-state area but the overall focus has
shifted eastward. Bulk of convection should remain south of a line
from Bay County FL to Berrien County GA tonight. Unfortunately,
instability and shear remain favorable enough that severe threat
will persist through tonight, although should lessen slightly with
decreasing CAPE values (though still sufficient for svr storms).
Flooding remains another threat for tonight with training storms and
high rainfall rates. The main threat for this is across the
southeastern two-thirds of the CWA, generally in the Bay to Berrien
County area. Widespread one to three inches of rain will be possible
through tonight. While much of the heavier rain is expected south of
the higher values received today, there is some overlap across the
FL Panhandle into southwest Georgia area. The Flash Flood Watch
continues to remain in effect.
Will see the biggest difference in lows tonight across the DHN to
ABY areas with lows in the mid to upper 50s. However further south,
across the Florida Panhandle and Big Bend, lows will only fall into
the 60s. Overall these values are cooler than last night though,
except similar temperatures for the southeast Big Bend area.
.SHORT TERM [Monday Through Tuesday Night]...
The threat for widespread and potentially heavy rains will
continue on Monday but rain will begin to taper off from northwest
to southeast as the cold front finally pushes through our region.
The best chances for heavy rain will be across our Florida zones
and our southern tier Georgia zones. The flash Flood Watch will
continue through Monday. Cooler and a much drier airmass will
return to the area Monday night through Tuesday night. Lows Monday
night will range from the lower 40s northwest to mid 50s far
southeast. Lows Tuesday night will drop into the mid to upper 30s
for all but the southeast Big Bend (around 40). Highs Tuesday
will range from the upper 50s northwest to upper 60s southeast.
.LONG TERM [Wednesday Through Sunday]...
Dry weather is expected through Friday as high pressure builds
into the area. Rain chances return on Saturday with the approach
of the next cold front. Temperatures will start quite chilly with
highs only in the 50s Wednesday and possibly a widespread light
freeze Wednesday night. Over the weekend, temps rebound to near
seasonal levels.
&&
.AVIATION...
[Through 18Z Monday]
SHRA and TSRA will continue around the TAF sites through tonight.
While TAFs show most likely timing of TSRA, thunderstorms are
possible outside of those times. CIGS will continue to vary
mainly around MVFR, however expect conditions to fall to LIFR to
IFR overnight.
&&
.MARINE...
Winds and seas have continued to diminish across the local waters
but showers and thunderstorms will persist through Monday. A cold
front will push through the waters by Monday night ushering in a
period of moderate to strong northerly winds and elevated seas.
&&
.FIRE WEATHER...
Other than low dispersions, widespread rainfall will preclude any
fire weather concerns through the period.
&&
.HYDROLOGY...
A flash flood watch remains in effect for all but the southern Big
Bend through Monday and significant rises on many area rivers are
occurring and expected to continue. A wide swatch of 3 to 5 inches
of rain have already fallen with isolated amounts as high as 7 to
8 inches. Additional rainfall amounts of 1 to 3 inches are
possible across the watch area through Monday. Isolated higher
amounts are possible. This amount of rainfall could cause flash
flooding issues and rises on area rivers and streams.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 65 75 50 64 37 / 70 80 20 0 0
Panama City 64 72 49 62 39 / 80 80 20 0 0
Dothan 58 69 43 57 34 / 70 50 10 0 0
Albany 60 70 45 60 35 / 80 60 10 0 0
Valdosta 65 74 49 63 37 / 70 90 30 0 0
Cross City 66 76 56 68 40 / 50 90 40 0 0
Apalachicola 66 74 52 64 40 / 70 80 30 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Monday evening for Calhoun-Central
Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
Jefferson-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
Jackson-Leon-Liberty-North Walton-South Walton-Washington.
High Rip Current Risk until 7 PM EST /6 PM CST/ this evening for
Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.
GA...Flash Flood Watch through Monday evening for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
AL...Flash Flood Watch through Monday afternoon for Coffee-Dale-
Geneva-Henry-Houston.
GM...None.
&&
NEAR TERM...Fieux
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...Fieux
MARINE...Barry
FIRE WEATHER...DVD
HYDROLOGY...BarryIn the hours before
Local storm report, Dec 2, 3:27 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
327 PM EST SUN DEC 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLOOD MORGAN 31.54N 84.60W
12/02/2018 CALHOUN GA 911 CALL CENTER
A FEW REPORTS OF WATER OVER THE ROADWAYS IN
CALHOUN COUNTY GEORGIA.
&&Local storm report, Dec 2, 3:36 PM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 PM EST SUN DEC 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM TSTM WND DMG 3 ESE BONIFAY 30.78N 85.64W
12/02/2018 HOLMES FL 911 CALL CENTER
ONE TREE DOWN ALONG HIGHWAY 90. ALSO A POWER
LINE DOWN.
&&Special weather statement, Dec 2, 3:52 PM EST, 35 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
352 PM EST SUN DEC 2 2018
FLZ017>019-GAZ158-159-022130-
Inland Jefferson FL-Madison FL-Leon FL-Brooks GA-Thomas GA-
352 PM EST SUN DEC 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...SOUTHEASTERN LEON...
WESTERN MADISON...SOUTHEASTERN THOMAS AND SOUTHWESTERN BROOKS
COUNTIES UNTIL 430 PM EST...
At 351 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Monticello to 17 miles east of Tallahassee
to near Woodville. Movement was east at 20 mph.
Quarter inch hail and winds in excess of 40 mph will be possible
with these storms.
Locations impacted include...
Monticello, Tallahassee, Greenville, Alma, Dills, Cody, Lamont, Nash,
Thomas City, Drifton, Lovett, Casa Blanco, Chaires, Empress,
Waukeenah, Wacissa, Wacissa Springs, Apalachee Regional Park, Chaires
Crossroads and Aucilla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM EST for south central
Georgia.
LAT...LON 3071 8351 3053 8357 3032 8371 3032 8420
3044 8418 3051 8400 3070 8383
TIME...MOT...LOC 2051Z 253DEG 19KT 3057 8386 3043 8397 3034 8417
33-LFLocal storm report, Dec 2, 3:55 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
355 PM EST SUN DEC 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM TSTM WND DMG 2 NE BACONTON 31.40N 84.14W
12/02/2018 MITCHELL GA UTILITY COMPANY
MITCHELL EMC REPORTS DOWNED POWER LINES AND
SOME LOCAL ROAD ROAD FLOODING IN THEIR
SERVICE AREA. EXACT AREAS AND TIMES NOT
AVAILABLE.
&&Local storm report, Dec 2, 4:05 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
405 PM EST SUN DEC 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM TSTM WND DMG LITTLE HOPE 31.01N 84.91W
12/02/2018 SEMINOLE GA LAW ENFORCEMENT
ONE TREE REPORTED DOWN IN SEMINOLE COUNTY.
&&Local storm report, Dec 2, 4:23 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
423 PM EST SUN DEC 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 AM HEAVY RAIN 1 NNE GERALD 31.33N 85.75W
12/02/2018 M5.21 INCH DALE AL ASOS
ASOS STATION LOR, FORT RUCKER, 72 HOUR STORM
TOTAL.
0700 AM HEAVY RAIN SASSER 31.72N 84.35W
12/02/2018 M5.11 INCH TERRELL GA COCORAHS
COCORAHS STATION GA-TL-1, SASSER, 72 HOUR
STORM TOTAL.
0700 AM HEAVY RAIN 3 NNW VALDOSTA 30.89N 83.30W
12/02/2018 M6.93 INCH LOWNDES GA COCORAHS
COCORAHS STATION GA-LW-8, 2 NNW VALDOSTA, 72
HOUR STORM TOTAL.
0800 AM HEAVY RAIN 2 NW WARWICK 31.85N 83.94W
12/02/2018 M7.04 INCH WORTH GA CO-OP OBSERVER
CO-OP OBSERVER STATION WWCG1, CRISP CO POWER
DAM, 72 HOUR STORM TOTAL.
0800 AM HEAVY RAIN 3 NE ALPINE HEIGHTS 30.78N 86.18W
12/02/2018 M6.22 INCH WALTON FL COCORAHS
COCORAHS STATION FL-WT-13, 2 NE ALPINE
HEIGHTS, 72 HOUR STORM TOTAL.
0300 PM HEAVY RAIN BLUE SPRINGS 30.79N 83.45W
12/02/2018 M5.30 INCH BROOKS GA MESONET
MESONET STATION QUTG1, BLUE SPRINGS, 72 HOUR
STORM TOTAL.
0300 PM HEAVY RAIN 5 NE EMPRESS 30.73N 83.52W
12/02/2018 M5.94 INCH BROOKS GA MESONET
MESONET STATION QUIG1, 4 NE EMPRESS, 72 HOUR
STORM TOTAL.
0318 PM HEAVY RAIN 1 ENE MOODY AFB 30.98N 83.18W
12/02/2018 M5.12 INCH LANIER GA MESONET
MESONET STATION TT496, MOODY AFB, 72 HOUR
STORM TOTAL.
0330 PM HEAVY RAIN 2 E I-75 AT EXIT 22 30.89N 83.32W
12/02/2018 M5.69 INCH LOWNDES GA MESONET
MESONET STATION VDRG1, WITHLACOOCHEE RIVER
AT US 41 NEAR VALDOSTA, 72 HOUR STORM TOTAL.
0345 PM HEAVY RAIN 3 WNW JORDAN PLACE 31.76N 84.25W
12/02/2018 M5.78 INCH LEE GA MESONET
MESONET STATION DSNG1, 2 W JORDAN PLACE, 72
HOUR STORM TOTAL.
0345 PM HEAVY RAIN STARKSVILLE 31.78N 84.14W
12/02/2018 M6.71 INCH LEE GA MESONET
MESONET STATION MCKG1, STARKSVILLE, 72 HOUR
STORM TOTAL.
0345 PM HEAVY RAIN 4 SSW DAWESVILLE 30.88N 84.05W
12/02/2018 M5.80 INCH THOMAS GA MESONET
MESONET STATION TMLG1, 3 SW DAWESVILLE, 72
HOUR STORM TOTAL.
0345 PM HEAVY RAIN 2 S PHILEMA 31.73N 84.02W
12/02/2018 M10.94 INCH LEE GA MESONET
MESONET STATION OKFG1, 1 S PHILEMA, 72 HOUR
STORM TOTAL.
0400 PM HEAVY RAIN 1 SW ATTAPULGUS 30.74N 84.50W
12/02/2018 M6.30 INCH DECATUR GA MESONET
MESONET STATION ATPG1, 1 SW ATTAPULGUS, 72
HOUR STORM TOTAL.
0400 PM HEAVY RAIN 4 N BRINSON 31.04N 84.74W
12/02/2018 M5.59 INCH DECATUR GA MESONET
MESONET STATION IRCG1, 4 N BRINSON, 72 HOUR
STORM TOTAL.
0400 PM HEAVY RAIN 1 SE MORGAN 31.53N 84.58W
12/02/2018 M8.38 INCH CALHOUN GA MESONET
MESONET STATION MGNG1, 1 ESE MORGAN, 72 HOUR
STORM TOTAL.
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 7:40 PM EST | Flash Flood Warning | TAE | Decatur, Grady, Seminole | 4 hr |
| Dec 1, 7:43 PM EST | Special Weather Statement | TAE | Berrien, Lanier | 47 min |
| Dec 1, 8:36 PM EST | Flash Flood Warning | TAE | Seminole | 2 hr |
| Dec 1, 9:54 PM EST | Areal Flood Advisory | TAE | Brooks, Lanier, Lowndes | 2 hr |
| Dec 1, 9:59 PM EST | Areal Flood Advisory | TAE | Calhoun, Dougherty, Lee, Terrell | 2 hr |
| Dec 1, 10:46 PM EST | Areal Flood Advisory | TAE | Calhoun, Lee, Randolph, Terrell | 59 min |
| Dec 1, 11:43 PM EST | Special Weather Statement | TAE | Baker, Calhoun, Early | 47 min |
| Dec 1, 11:48 PM EST | Flash Flood Warning | TAE | Calhoun, Lee, Randolph, Terrell | 3 hr |
| Dec 2, 12:23 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Lee, Terrell | 37 min |
| Dec 2, 12:27 AM EST | Severe Thunderstorm Warning | TAE | Clay, Early | 48 min |
| Dec 2, 1:25 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Terrell | 50 min |
| Dec 2, 1:40 AM EST | Tornado Warning | TAE | Calhoun, Dougherty, Lee, Terrell | 35 min |
| Dec 2, 2:01 AM EST | Severe Thunderstorm Warning | TAE | Dougherty, Lee, Worth | 44 min |
| Dec 2, 2:16 AM EST | Tornado Warning | TAE | Dougherty, Worth | 29 min |
| Dec 2, 2:54 AM EST | Severe Thunderstorm Warning | TAE | Early | 51 min |
| Dec 2, 3:26 AM EST | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Dougherty, Early, Randolph, Terrell | 49 min |
| Dec 2, 3:43 AM EST | Areal Flood Advisory | TAE | Baker, Calhoun, Clay, Dougherty, Early, Lee and 3 more | 2 hr |
| Dec 2, 4:01 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Lee, Mitchell and 3 more | 44 min |
| Dec 2, 4:14 AM EST | Flash Flood Warning | TAE | Calhoun, Dougherty, Lee, Randolph, Terrell, Worth | 3 hr |
| Dec 2, 4:27 AM EST | Tornado Warning | TAE | Dougherty, Lee, Turner, Worth | 33 min |
| Dec 2, 4:50 AM EST | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 40 min |
| Dec 2, 5:08 AM EST | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Mitchell, Tift, Turner, Worth | 31 min |
| Dec 2, 5:20 AM EST | Severe Thunderstorm Warning | TAE | Clay, Early, Miller | 40 min |
| Dec 2, 5:41 AM EST | Areal Flood Advisory | TAE | Baker, Calhoun, Clay, Dougherty, Early, Lee and 3 more | 2 hr |
| Dec 2, 8:03 AM EST | Severe Thunderstorm Warning | TAE | Seminole | 42 min |
| Dec 2, 8:33 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Miller, Seminole | 27 min |
| Dec 2, 8:36 AM EST | Tornado Warning | TAE | Colquitt, Mitchell, Tift, Worth | 39 min |
| Dec 2, 8:49 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Miller, Seminole | 16 min |
| Dec 2, 8:57 AM EST | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Miller, Mitchell | 33 min |
| Dec 2, 9:12 AM EST | Tornado Warning | TAE | Berrien, Colquitt, Cook, Tift, Worth | 35 min |
| Dec 2, 9:24 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady, Mitchell, Seminole | 51 min |
| Dec 2, 9:27 AM EST | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Dougherty, Mitchell, Tift, Turner and 1 more | 36 min |
| Dec 2, 9:50 AM EST | Severe Thunderstorm Warning | TAE | Colquitt, Decatur, Grady, Mitchell, Thomas | 40 min |
| Dec 2, 9:59 AM EST | Severe Thunderstorm Warning | TAE | Berrien, Irwin, Tift | 46 min |
| Dec 2, 10:07 AM EST | Severe Thunderstorm Warning | TAE | Brooks, Lowndes, Thomas | 23 min |
| Dec 2, 10:12 AM EST | River Flood Warning | TAE | Lee | 47 hr |
| Dec 2, 10:12 AM EST | River Flood Warning | TAE | Decatur | 4 days |
| Dec 2, 11:08 AM EST | River Flood Warning | TAE | Grady, Thomas | 5 days |
| Dec 2, 11:08 AM EST | River Flood Warning | TAE | Brooks, Lowndes | 7 days |
| Dec 2, 1:15 PM EST | River Flood Warning | TAE | Lee | 45 hr |
| Dec 2, 2:32 PM EST | Special Weather Statement | TAE | Lanier | 43 min |
| Dec 2, 3:26 PM EST | Special Weather Statement | TAE | Lowndes | 49 min |
| Dec 2, 5:00 PM EST | Special Weather Statement | TAE | Lowndes | 30 min |
| Dec 1, 7:01 PM EST | Areal Flood Advisory | TAE | Holmes, Jackson, Walton, Washington | 119 min |
| Dec 1, 7:20 PM EST | Flash Flood Warning | TAE | Holmes, Jackson, Washington | 4 hr |
| Dec 1, 8:27 PM EST | River Flood Warning | TAE | Walton | 40 hr |
| Dec 1, 9:22 PM EST | Special Weather Statement | TAE | Holmes | 23 min |
| Dec 1, 9:27 PM EST | River Flood Warning | TAE | Calhoun | 17 days |
| Dec 2, 3:20 AM EST | Severe Thunderstorm Warning | TAE | Holmes, Walton | 40 min |
| Dec 2, 4:43 AM EST | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Walton | 47 min |
| Dec 2, 6:01 AM EST | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Washington | 25 min |
| Dec 2, 6:32 AM EST | Areal Flood Advisory | TAE | Holmes, Jackson, Walton, Washington | 58 min |
| Dec 2, 10:20 AM EST | River Flood Warning | TAE | Jackson | 8 days |
| Dec 2, 10:23 AM EST | River Flood Warning | TAE | Walton, Washington | 8 days |
| Dec 2, 11:08 AM EST | River Flood Warning | TAE | Gadsden, Leon | 9 days |
| Dec 2, 2:51 PM EST | Special Weather Statement | TAE | Liberty | 39 min |
| Dec 2, 3:52 PM EST | Special Weather Statement | TAE | Jefferson | 38 min |
| Dec 2, 4:47 PM EST | Special Weather Statement | TAE | Gulf | 43 min |
| Dec 2, 4:51 PM EST | Special Marine Warning | TAE | 39 min | |
| Dec 2, 5:30 PM EST | Special Weather Statement | TAE | Wakulla | 45 min |
| Dec 2, 6:02 PM EST | Special Weather Statement | TAE | Gulf | 43 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.